ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

About the limits of inverse systems in the category S(B) of Segal topological algebras; pp. 1–10

Full article in PDF format | 10.3176/proc.2020.1.01

Author
Mart Abel

Abstract

In this paper, we give a necessary condition for the existence of limits of all inverse systems and a sufficient condition for the existence of limits for all countable inverse systems in the category S(B) of Segal topological algebras.


References

1. Abel, M. Generalisation of Segal algebras for arbitrary topological algebras. Period. Math. Hung., 2018, 77(1), 58–68.
https://doi.org/10.1007/s10998-017-0222-z

2. Abel, M. Initial, terminal and zero objects in the category S (B) of Segal topological algebras. In Proceedings of the ICTAA 2018; Math. Stud. (Tartu), 2018, 7, 7–24.

3. Abel, M. About products in the category S (B) of Segal topological algebras. In Proceedings of the ICTAA 2018; Math. Stud. (Tartu), 2018, 7, 25–32.

4. Abel, M. About some categories of Segal topological algebras. Poincare J. Anal. Appl., 2019 (1), 1–14.

5. Rotman, J. J. An Introduction to Homological Algebra. Second Edition. Springer, New York, 2009.

 


Back to Issue